# SDR RAIA00705011

- Difficulty date: May 6, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 17,835 hours, 12,723 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5452 - STL - EMERGENCY LIGHT IN GALLEY INOP.  MAINTENANCE RESECURED CONNECTOR ON EMERGENCY LIGHT IN GALLEY.  OPERATIONAL CHECK GOOD.
